# SDR SWAA074017

- Difficulty date: August 12, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- Aircraft time: 67,061 hours, 62,198 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 6573271
- Condition: Worn
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS SETTING FROM 25 TO 30, FLAPS LOCKED OUT.  REMOVED AND REPLACED RT FLAP TORQUE TUBE PER MM.
